# SDR FDEA201401210155

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A5381084220000
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT AFT OF FWD CARGO BAY FRAME 39,  FWD CORNER OF PRESSURE BULKHEAD CORRODED.  PERFORMED REPAIR IAW DWG R53810795 & R53810796 IAW EA 6-5310-T0304935.
